# SDR HEEA088607

- Difficulty date: July 28, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- Aircraft time: 17,986 hours
- System (JASC): 3442 · Weather Radar System
- Part: Computer
- Part number: 7021450601
- Part serial: 99021266
- Condition: Malfunctioned
- Location: Radar System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPUTER CAUSES INDICATOR TO LOSE FOCUS AND FADE AFTER 30 MINUTES.
